# SDR UIEA201908134996

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,556 hours, 17,188 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 7298255
- Part serial: Y0422
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT GEN DRIVE AND LT GEN OFF MESSAGE AFTER ENGINE START.  RECONNECTED IDG IAW AMM 24-11-01. RAN ENGINE IAW AMM 71-00-00. LT GENERATOR STILL INOPERATIVE, IDG LOW PRESSURE LIGHT NEVER WENT OUT. AFTER ENGINE START, DISCONNECTED IDG.  REMOVED AND REPLACED LT ENGINE IDG IAW AMM 24-11-01. OPS CHECKED GOOD.
